(Natural News) Data from a follow-up study conducted at the Seattle Children’s Hospital (SCH) among young patients who developed myocarditis after getting their second dose of Pfizer’s Wuhan coronavirus (COVID-19) vaccine was published in the Journal of Pediatrics on March 25.
For the study, researchers followed up on 16 male children with an average age of 15 years three to eight months after their initial diagnosis with myocarditis shortly after vaccination. The researchers have seen persistent heart abnormalities in most of the patients.
Vaccines and heart abnormalities
The study authors used electrocardiograms and cardiac magnetic resonance (CMR) to examine abnormalities in the heart of the young patients like fibrosis, myocardial scarring, strain and reduced ventricular muscle extension, which is often linked to the reduced capacity to pump blood and an increased risk of a heart attack.
The researchers said that while the symptoms were resolved after three to eight months, most of the young participants had some persistent abnormalities. Initial symptoms like chest pain and exercise intolerance were temporary and most of the patients recovered after using non-steroidal anti-inflammatory drugs (NSAIDs) like ibuprofen.
Results also showed “persistence of abnormal findings” on CMR after following up on most of the patients. The research team added that there was an improvement in the patients’ LGE or the measure of the heart’s capacity to pump efficiently.
“The presence of LGE is an indicator of cardiac injury and fibrosis and has been strongly associated with worse prognosis in patients with classical acute myocarditis. A meta-analysis involving eight studies found that presence of LGE is a predictor of all-cause death, cardiovascular death, cardiac transplant, rehospitalization, recurrent acute myocarditis and requirement for mechanical circulatory support,” concluded the researchers.
Vaccine injuries also reported in New Zealand
Heart issues have also been reported in people who have received the COVID-19 vaccine in New Zealand.
According to the latest Medsafe Adverse Effects Report #41, at least 12,000 people have experienced chest discomfort while 6,000 people of all ages reported shortness of breath after mRNA vaccination. Both are alarming and classic symptoms of myocarditis.
Researchers who conducted the small SCH study warned that they recorded many instances of persistent LGE abnormalities in children and that the COVID-19 vaccine-related cases of myopericarditis should be studied further to identify any “concerns for potential longer-term effects.” To date, little has been done in New Zealand to follow up on the children suffering from vaccine-related adverse effects.
Many patients who reported that they have been experiencing symptoms like chest pain, shortness of breath or tachycardia (a heart rate that’s much faster than normal) were simply sent away after being told that they don’t require clinical assessment. Most cases of these symptoms weren’t registered with the Center for Adverse Reactions Monitoring (CARM), New Zealand’s national monitoring center for adverse reactions.
Vaccine injuries may cause subsequent cardiac events
The SCH study only had a handful of participants, but the researchers warned that the recorded heart abnormalities hint at the possibility of subsequent cardiac events.
The findings also suggest that subclinical adverse effects of mRNA vaccination may have more severe and longer-term impacts on health. As of writing, these cases have been classified as non-serious in New Zealand.
Despite persistent reports of cardiac events in the weeks and months following COVID-19 vaccination among healthy people of all ages and genders, particularly men, healthcare staff continues to ignore these patients who require care when they should be investigated. (Related: Florida surgeon general: COVID vaccine risks OUTWEIGH benefits for healthy children.)
This apathy highlights the fact that the Pfizer mRNA vaccination roll-out has been sanctioned even without the necessary long-term follow-up testing, which usually requires the use of sophisticated equipment such as CMR and MRI.
Additionally, heart disease is not the serious illness whose incidence may be increased by mRNA vaccination, as evidenced by other recent studies. Possible long-term adverse effects of COVID-19 vaccines include cancer, kidney and liver disease and neurological conditions.
A recent court-ordered document has been released, and the data means Pfizer and the American government were aware of these alarming cases. Yet Big Pharma and the government continue to insist that the coronavirus vaccines are safe.
In New Zealand, the government was already aware of the risks, yet it greenlighted mass vaccination programs across the country.
An internal document released under Official Information Act (OIA) request on February 10 and signed by Director General of Health Ashley Bloomfield and COVID-19 Response Minister Chris Hipkins detailed provisions for the vaccination of border workers.
According to point 57, “current data suggests severe adverse reactions are less than 1.1 percent.” After administering at least 10 million injections, there could have been more than 100,000 adverse reactions. The figure is not inconsistent with the grossly under-reported 55,000 adverse reactions registered with CARM.
But Bloomfield, Hipkins and New Zealand Prime Minister Jacinda Ardern said nothing to the public about the potential dangers of the COVID-19 vaccine. Ardern even deleted the 33,000 reports of adverse effects posted on her FaceBook page.
Visit VaccineDamage.news to learn more about the adverse effects of COVID-19 vaccines.
Watch the video below to learn why children are at great risk from the COVID-19 vaccine.
This video is from the Follow the crumbs channel on Brighteon.com.
More related stories: